# SDR DALA2016060804591

- Difficulty date: June 6, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 46,660 hours, 15,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 42d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UNDER 42D BROKEN.  SEAT 42D UNDERSEAT EMERGENCY ESCAPE PATH LIGHT IS OPERATIVE BUT LIGHT ASSY BROKEN.  TEMPORARILY SECURED IN PLACE WITH REINFORCING TAPE.  DEFERRED LIGHT ASSY REF MEL 33-51-03A.  REPLACED COVER IAW CMM 25-22 MEL/PLAC REMOVED.
